Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 9, 2021Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 9, 2021, 2:41 PM MDT for Baca County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 2:41 PM MDT (20:41 UTC)
Expired
Jul 9, 2021, 3:30 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 205 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WWUS85 KPUB 092041
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
241 PM MDT Fri Jul 9 2021
 
COZ099-092130-
Springfield Vicinity/Baca County CO-
241 PM MDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BACA COUNTY UNTIL
330 PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Campo, or 17 miles south of Springfield, moving
southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3700 10276 3717 10285 3724 10266 3700 10231
      3699 10255
TIME...MOT...LOC 2041Z 328DEG 9KT 3716 10271 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 9, 11:34 AM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 9, 11:34 AM MDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1134 AM MDT Fri Jul 9 2021

.SHORT TERM...(Today and tonight)
Issued at 420 AM MDT Fri Jul 9 2021

...Hot temperatures -- potentially record-breaking -- today over
the plains...

...Chance for strong thunderstorms late this afternoon and evening
over the plains -- with a couple of severe wind gusts possible...

...Potential for strong northerly winds late tonight over the
Interstate 25 corridor...

---Key Messages---

1. Hot Temperatures Today...

Temperatures over the plains are expected to reach around the 95-105-
degree range this afternoon, with the hottest temperatures expected
across the lower Arkansas Valley. The forecast high temperature for
Pueblo is 105F, and the record high is 102F set in 2016. For
Colorado Springs, the forecast high temperature today is 96 degrees,
and the record high is 96F set in 1983. Very warm conditions are
expected over the San Luis Valley as well, with the high temperature
at Alamosa forecast to be 91F, and the record high is 92F set in
2003. With such hot temperatures expected today, especially over the
plains, there will be elevated concern for heat-related illnesses,
and extra precautions from the heat are encouraged.

2. Strong Thunderstorms Late Today...

Isolated to widely scattered thunderstorms are forecast to form this
afternoon from the southeast and central Colorado mountains and
eastward over the Palmer Divide. During the late afternoon and
evening hours, this activity is expected to spread generally
southeastward to eastward. While the coverage of rainfall and
lightning should be limited, this activity will be capable of
producing strong -- to perhaps locally severe -- wind gusts that
could extend far away from precipitation cores. The greatest chance
for a couple of storms to produce severe wind gusts would be along
and north of a line from Walsenburg to La Junta to Lamar between 4PM
and 11PM. In addition, a few of the storms this afternoon have the
potential to produce enough rainfall as they form over the mountains
for localized burn-scar flash-flooding potential -- if they were to
persist over a burn scar for any appreciable duration of time.

3. Strong Northerly Winds Late Tonight...

A cold front is forecast to advance southward late tonight over the
plains. Winds will abruptly shift to the north and strengthen in the
wake of the front, particularly along the Interstate-25 corridor and
especially over El Paso and Pueblo Counties. While there is much
uncertainty regarding the magnitude of maximum wind gusts, localized
areas of 40-50 mph wind gusts cannot be ruled out over this area
after 3AM MDT -- spreading southward with time.

---Technical Discussion---

1. Regarding Hot Temperatures Today...

A midlevel anticyclone will continue to build over the central Great
Basin vicinity through the day today. Heights at 500 mb could
approach 600 geopotential decameters near the Utah-Arizona border.
This would be in response to the amplification of the larger-scale
wave pattern, resulting from phasing between a midlevel speed
maximum advancing through the northern periphery of the broader
anticyclonic-flow envelope, and the southwest fringes of broader
troughing over the north-central/northeast states. In response to
these developments, a warm-thermal ridge at 700 mb -- characterized
by temperatures approaching 20C -- will extend eastward from the
midlevel height ridge over the area. Such warm temperatures aloft
will be manifest at the surface through strong boundary-layer mixing
amid a relatively dry air mass characterized by 0.5-0.8-inch
precipitable water values. Record and near-record high temperatures
are expected across the plains and San Luis Valley -- as addressed
in the Key Messages section -- with the hottest temperatures
expected to focus across relatively lower terrain through the lower
Arkansas River Valley vicinity.

Despite the hot temperatures -- as dewpoints mix out into the 40s to
lower 50s where temperatures become the hottest, and while overnight
recovery occurs as temperatures fall into the 60s, the overall heat
risk should be mitigated to some extent. Nevertheless, some concern
for heat-related illnesses will exist this afternoon, and this is
being addressed in the issuance of a Special Weather Statement.

2. Regarding Strong Thunderstorms Late Today...

Early-morning water vapor loops depict the aforementioned midlevel
speed maximum relatively well defined and currently advancing
eastward across northern Nevada and Utah. As this feature rounds the
northeastern periphery of the midlevel anticyclone, and the
previously mentioned phasing occurs, midlevel height falls should
glance northern and eastern parts of the forecast area during the
late afternoon and evening hours. This is indicative of modestly
more prominent forcing for ascent that will overspread the area
today, and facilitate the sharpening of a surface lee trough over
the Colorado plains.

While tropospheric moisture content is quite limited, it will be
sufficient given the presence of weakly-modified boundary layer
moisture (e.g., 40s to lower 50s surface dewpoints at peak heating)
to foster MLCAPE on the order of 500-750 J/kg this afternoon over
the plains. As orographic circulations diurnally strengthen,
convection should form over the mountains by mid afternoon -- with
the greatest concentration of this activity over the
southeastern/central Colorado mountains in closest proximity to
midlevel height falls. Additional convective development will be
possible along the surface trough extending northeastward over the
Palmer Divide. Initially slow storm motions over the mountains could
conditionally favor a localized burn-scar flash-flooding risk, if
convection where to persist for an appreciable duration of time over
a burn scar -- mainly in the 2-6PM time frame.

With time through the afternoon, convective cold pools will
strengthen, expand, and amalgamate in response to deep inverted-V
thermodynamic profiles in the near-storm environment -- enhancing
sub-cloud evaporative cooling and related downdraft strength.
Convection could be sustained as it moves off the higher terrain and
spreads southeast of the Palmer Divide elsewhere across the plains
of southeastern Colorado -- owing to the combination of (1) the
overspreading height falls and related midlevel adiabatic
cooling/destabilization; and (2) midlevel-speed-maximum-related
enhanced deep shear characterized by effective bulk wind differences
increasing to 20-30 kt through the evening hours. Localized areas of
upscale convective growth and weak convective organization may be
supported in this environment, especially given the increasingly
favorable kinematic parameter-space. While the marginal buoyancy and
relatively dry air mass will offset significant hydrometeor-volume
development in updrafts, strong DCAPE upwards of 1500-2000 J/kg
would conditionally support intense/congealing cold pools --
provided sufficient coverage of convective development.

Uncertainty in the coverage of convective development casts limited
confidence in a more substantial strong/severe-thunderstorm risk,
and a subset of convection-allowing model guidance offers very
limited signal for the development of such risk. However, the
overall large-scale pattern featuring midlevel height falls
interfacing with substantially increased low-to-midlevel thicknesses
amid adequate moisture -- offers at least some possibility for
scattered strong, convectively-enhanced outflow winds to affect the
southeast Colorado plains. This activity would spread southeastward
to eastward from 4PM to 11PM -- perhaps extending far away from
precipitation cores. The dependence of such risk on factors
associated with limited resolvability by convection-permitting
models -- e.g., details of convective-outflow profiles and
accompanying sharp baroclinic gradients -- render at least some
confidence in a higher-coverage episode of strong-wind-producing
convection to evolve. Moreover, a conditional risk for a couple
severe-wind gusts could occur if localized convective upscale growth
were to occur -- particularly along and north of a line from
Walsenburg to La Junta to Lamar. Storms are expected to either have
weakened or moved east/south of the area by around or just after
midnight.

3. Regarding Strong Northerly Winds Late Tonight...

The aforementioned amplification of the larger-scale midlevel
troughing north/east of the area will foster strengthening
subsidence -- i.e., differential anticyclonic vorticity advection --
tonight behind the consolidating trough axis. Related surface
pressure rises will strengthen over the northeastern Colorado
plains, yielding the southward surge of a cold front late tonight
over the plains portions of the forecast area. The sharpening
isallobaric couplet along this boundary will be most prominent as it
surges southward over El Paso and Pueblo Counties -- exhibiting some
characteristics of a barrier jet and density current.

In response to these developments, northerly winds will increase
late tonight over the plains, with sustained speeds reaching around
15-30 mph and gusts reaching around 35 and perhaps 40 mph. However,
across El Paso and Pueblo Counties owing to the factors mentioned
above, localized wind gusts of 40-50 mph will be possible where the
tightest pressure gradient becomes established. Confidence in such
winds being achieved is limited to some extent by antecedent
nocturnal cooling resulting in stabilization of the boundary layer,
thus suppressing vertical mixing.

.LONG TERM...(Saturday through Thursday)
Issued at 420 AM MDT Fri Jul 9 2021

Main Forecast Concerns/Challenges:

1) Strong northerly winds, possibly gusting to around 50 mph or
higher, across the plains early Saturday morning.

2) Heat returns early next week, with more widespread thunderstorm
chances expected by mid week.

Mid/Upper trough expected to dig across the central CONUS at that
start of the period, helping to push a front across the area early
Saturday morning. Expect this front to generally be a dry front,
with precip development not really expected at this time. However,
some guidance is hinting at some light showery development across
the Palmer Divide. With a quick transition to northerly flow, strong
and deeper upslope flow is likely though the extent of the moisture
is uncertain at this time. With this uncertainty, have kept the
forecast dry, but could see the northern portions of Teller and El
Paso counties seeing some isolated light showers Saturday morning.
Confidence is growing for a period of stronger winds/gusts across
the plains Saturday with the passage of this front. The tighter
gradient and strengthening flow aloft should support increasing
winds and gusts across the plains, with gusts around 50 mph
currently expected. Forecast sustained winds along with forecast
soundings do support these higher winds/gusts and even hint at
possible isolated higher gusts. Will continue to keep an eye on
trends, but would not be surprised to see a few gusts approaching 60
mph across the plains Saturday morning. Winds should diminish
through the day while any cloud cover scatters, as cooler high
temperatures are expected.

Outside of some isolated thunderstorms over and near the mountains,
Sunday is appearing to be generally dry with a trend back towards
more normal temps. Upper level ridging with a warming air mass is
expected by early next week, with slightly above normal temps
returning Monday and Tuesday. Upper level pattern then looks to
transition to more zonal flow, with higher potential for mid level
energy to move overhead by the middle of next week. Not only will
this increase thunderstorm chances over and near the mountains, but
should also support precip chances spreading across other areas of
southern CO.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1126 AM MDT Fri Jul 9 2021

VFR conditions anticipated across much of the forecast area over
the next 24 hrs, including the three main TAF sites of KCOS, KPUB
and KALS. Isolated showers and thunderstorms will develop over the
higher terrain this afternoon by 20z and will gradually drift east
across the I-25 corridor. Do not feel storms will linger over the
terminals long enough to warrant mention, but did continue VCSH
mention for KPUB and KCOS from 20z to around 03z.

Thunderstorms are expected to track east across the far eastern
plains this evening. The main threat from any of these storms
today will be strong gusty erratic winds, with gusts of around 40
kts.

Later tonight a cold front will drop south across the Palmer
Divide, producing strong northerly winds for KCOS starting at 08z,
and for KPUB by 10z. Forecast has gusts to 30 kts, but there is
the potential for gusts up to 45 kts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...COHEN
LONG TERM...RODRIGUEZ
AVIATION...MOORE
Hazardous weather outlook, Jul 9, 11:02 AM MDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Fri Jul 9 2021

COZ058>089-093>099-101300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Fri Jul 9 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This afternoon and Tonight

Near-record to record hot temperatures are expected over the
plains this afternoon, with highs ranging from around 95 to 105
degrees. The hottest temperatures are expected across the lower
Arkansas River Valley. These temperatures could result in heat-
related illnesses, and extra precautions from the heat are
encouraged.

Isolated to widely scattered thunderstorms are forecast to form
this afternoon from the southeast and central Colorado mountains,
and eastward over the adjacent high plains. Storms will  then
spread east across the far eastern plains through the evening
hours. The main threat from these thunderstorms will be strong
wind gusts. A couple of wind gusts reaching severe criteria may
also occur, especially along and north of a line from Walsenburg
to La Junta to Lamar between 4PM and 11PM.

A few of the storms this afternoon have the potential to produce
enough rainfall for localized burn-scar flash-flooding, if they
were to linger over a sensitive area. The greatest chance for
burn-scar flash flooding is from 2PM to 6PM.

Winds will abruptly shift to the north and strengthen later
tonight, especially along the Interstate-25 corridor through El
Paso and Pueblo Counties. There is the potential for these winds
to gust upwards of 40-50 mph after 3AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong northerly winds, possibly gusting to around 50 mph or
higher, are expected across the plains early Saturday morning.

Daily isolated thunderstorms will be possible over the mountains
Saturday through Monday, with thunderstorm chances returning
across the plains through the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the central and southern mountains, and the plains
this afternoon and evening.

27/SKELLY

In the hours before

Special weather statement, Jul 9, 1:59 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Fri Jul 9 2021

COZ074-075-088-092045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
159 PM MDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUERFANO...
SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 245
PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 17 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3718 10519 3731 10511 3728 10478 3699 10491
      3699 10495
TIME...MOT...LOC 1959Z 294DEG 9KT 3721 10507

MOORE
Special weather statement, Jul 9, 2:21 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri Jul 9 2021

COZ072-076>078-092045-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
221 PM MDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES UNTIL 245 PM MDT...

At 221 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cotopaxi, or 7 miles northeast of Hayden Pass Burn Scar, moving
southeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek, Coaldale, Cotopaxi and Hillside.

LAT...LON 3839 10577 3848 10567 3830 10536 3817 10558
TIME...MOT...LOC 2021Z 314DEG 18KT 3839 10567

KTS
Special weather statement, Jul 9, 2:41 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
241 PM MDT Fri Jul 9 2021

COZ099-092130-
Springfield Vicinity/Baca County CO-
241 PM MDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BACA COUNTY UNTIL
330 PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Campo, or 17 miles south of Springfield, moving
southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3700 10276 3717 10285 3724 10266 3700 10231
      3699 10255
TIME...MOT...LOC 2041Z 328DEG 9KT 3716 10271

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 1:59 PM MDTSpecial Weather StatementPUBCostilla46 min
Jul 9, 2:21 PM MDTSpecial Weather StatementPUBFremont24 min
Jul 9, 2:43 PM MDTSpecial Weather StatementPUBCuster17 min
Jul 9, 3:20 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 9, 3:27 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 9, 4:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 9, 4:35 PM MDTSpecial Weather StatementPUBCuster40 min
Jul 9, 4:36 PM MDTSpecial Weather StatementPUBFremont39 min
Jul 9, 5:07 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 9, 5:16 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 9, 5:20 PM MDTSpecial Weather StatementPUBAlamosa40 min
Jul 9, 5:36 PM MDTSpecial Weather StatementPUBSaguache39 min
Jul 9, 5:55 PM MDTSpecial Weather StatementPUBPueblo50 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.